# SDR P5CA2016062900155

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 16,170 hours, 2,785 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD WING ACCESS NR 521AB INTERIOR INBD BEAM AFT BRACKET FOUND CRACKED.  NR 2 PYLON OTBD WING ACCESS NR 521AB INTERIOR CAVITY AREA VAPOR BARRIER FWD ATTACHED TAG AT ILE 697.48 IS REPAIRED IAW NR :RI-57-41-11433, REV A FOLLOW UP INSPECTION REQUIRED IAW RI-57-41-11433, REV A.
